Article citationsMore>>

M. Safari, D.D. Ganji, M. Moslemi , “Application of He’s variational iteration method and Adomian’s decomposition method to the fractional KdV-Burgers- Kuramoto equation”, Computers and Mathematics with Applications, Vol. 58, 2009, pp. 2091-2097.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.